# SDR F3LA2010122000568

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 17,008 hours, 7,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0484; R2 DOOR SILL HAS 3 SQ INCHES OF CORROSION AROUND AFT GIRT BAR FITTING. FOUND TO BE OUT OF LIMITS.  REPLACED THE R2 DOOR SILL IAW SRM 51-74-00 & CHECK LIMITS IAW SRM 53-41-14.
